آمار

تعداد نشریات27
تعداد شماره‌ها566
تعداد مقالات5,825
تعداد مشاهده مقاله8,164,699
تعداد دریافت فایل اصل مقاله5,462,444
Xu, Yejun, Wang, Qianqian, Wang, Huimin. (1395). A Quadratic Programming Method for Ranking Alternatives Based on Multiplicative and Fuzzy Preference Relations. نشریه علمی دانشگاه سیستان و بلوچستان, 13(3), 83-94. doi: 10.22111/ijfs.2016.2431
Yejun Xu; Qianqian Wang; Huimin Wang. "A Quadratic Programming Method for Ranking Alternatives Based on Multiplicative and Fuzzy Preference Relations". نشریه علمی دانشگاه سیستان و بلوچستان, 13, 3, 1395, 83-94. doi: 10.22111/ijfs.2016.2431
Xu, Yejun, Wang, Qianqian, Wang, Huimin. (1395). 'A Quadratic Programming Method for Ranking Alternatives Based on Multiplicative and Fuzzy Preference Relations', نشریه علمی دانشگاه سیستان و بلوچستان, 13(3), pp. 83-94. doi: 10.22111/ijfs.2016.2431
Xu, Yejun, Wang, Qianqian, Wang, Huimin. A Quadratic Programming Method for Ranking Alternatives Based on Multiplicative and Fuzzy Preference Relations. نشریه علمی دانشگاه سیستان و بلوچستان, 1395; 13(3): 83-94. doi: 10.22111/ijfs.2016.2431


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.